MathSciNet Relay Station
MathSciNet bibliographic data
MR1151058 34C10
Philos, Ch. G.; Purnaras, I. K. Oscillations in superlinear differential equations of second order. J. Math. Anal. Appl. 165 (1992), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement